MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) OPTISURE ACTIVE FIXATION; Permanent defibrillator electrodes

ABBOTT MEDICAL (CRM-SYLMAR) OPTISURE ACTIVE FIXATION; Permanent defibrillator electrodes
Model Number LDA210/65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during remote follow up that the right ventricular lead displayed oversensing noise.The product will continue to be monitored.There were no patient consequences.

Brand Name
OPTISURE ACTIVE FIXATION
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25350806
Report Number2017865-2026-11310
Device Sequence Number13445981
Product Code NVY
UDI-Device Identifier05414734507172
UDI-Public(01)05414734507172(10)A000137445(17)260131
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberLDA210/65
Device Lot NumberA000137445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL; TENDRIL; UNIFY ASSURA
Patient Age52 YR
Patient SexFemale